# SDR CALA2021080201235

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 85,150 hours, 32,848 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Inoperative
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD LOST G HYD SYTM 25 MININ FLT FOUND HYDRAULIC LINE LEAKING ON  #1 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT. REMOVED HYDRAULIC LINE PN D2901005300000 REF IPC 29-11-06-02C ITEM 120A. INSTALLED HYDRAULIC LINE IN #1 PYLON REF AMM 29-11-06 LEAK CHECKS GOOD AT THIS TIME
